advertisement
Question
Posted by: Kaylae | 2010/02/08

Duromine

Hi

Can you please advise on duromine,I tried it last week and had stomachaches that I decide to leave but want to go back,mind you I used it for 3 days.I am on Triphisil pills,will the duromine cancel the pill.Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Kaylae
Duromine is an appetite suppressant. The following side-effects can occur with Duromine (which contains phentermine as its active ingredient), as listed in my copy of MIMS: pulmonary hypertension, central nervous system effects including psychotic episodes and hallucinations, cardiovascular effects, gastrointestinal disturbances, problems with urination, rash, impotence or changes in libido, facial oedema and blurred vision. If you do exercise and find that you develop erratic heartbeats or palpitations then you must stop using Duromine. If you do not develop any of the listed side-effect then you can probably use Duromine, however you reported stomach ache would make me hesitant to continue using it. It should not interfere with contraception.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/02/08

Dear Kaylae
Duromine is an appetite suppressant. The following side-effects can occur with Duromine (which contains phentermine as its active ingredient), as listed in my copy of MIMS: pulmonary hypertension, central nervous system effects including psychotic episodes and hallucinations, cardiovascular effects, gastrointestinal disturbances, problems with urination, rash, impotence or changes in libido, facial oedema and blurred vision. If you do exercise and find that you develop erratic heartbeats or palpitations then you must stop using Duromine. If you do not develop any of the listed side-effect then you can probably use Duromine, however you reported stomach ache would make me hesitant to continue using it. It should not interfere with contraception.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement